# SDR YENA2024012400083

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 77,249 hours, 28,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1856, LAX-PVR. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO LAX) 'ON TAKE OFF INFLIGHT REPORTED LOUD DOOR SEAL . AT 30000FT DOOR OPEN INDICATION DURING DESCENT PER ECAM CAB BEGAN TO CLIMB ON PRESS PAGE STABILIZED AT FL 240 AND INDICATION WENT AWAY STAYED AT 250 KNOTS AND PRESS STAYED STABLE IN DESCENT; FOUND L1 DFOOR SCUF PLATED SEALANT LEAKING REPLACED SEALANT . DOOR LEAK CHECK GOOD ALSO FOUND SLIDE GIRTBAR FABRIC FOLDS BINDING REPOSITION FOLD ALLOWING DOOR HANDLE TO SEAT BETTER PRESSURE CHECK OK PER 05-53-00 NWITH NO DEFECTS NOTED.'
